# SDR FDEA201401170126

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FXSRM5310083
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STATION 324 FLOOR BEAM UPPER & LOWER CHORD CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW-SRM-53-10-08 FIG 101 DETAIL VIII.  REMOVED & REPAIRED FLOOR BEAM STATION 324 LBL 9 - RBL 70 IAW-SRM-53-10-08 REPAIR 1.
